# SDR GTIA201401241133

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 12,010 hours, 5,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 4595
- Condition: Dented
- Location: Frame 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FORWARD FUSELAGE SKIN DENTED, FRAME 2, STRINGER 28.  REPAIRED IAW E/O 5311-1403.
